Matches in DBpedia 2016-04 for { <http://doi.org/10.1093/bioinformatics/18.2.261> ?p ?o }
Showing triples 1 to 13 of
13
with 100 triples per page.
- 18.2.261 date "2002".
- 18.2.261 doi "10.1093/bioinformatics/18.2.261".
- 18.2.261 first1 "Ilya".
- 18.2.261 first2 "Edward".
- 18.2.261 isCitedBy Edward_R._Dougherty.
- 18.2.261 issue "2".
- 18.2.261 journal "Bioinformatics".
- 18.2.261 last1 "Shmulevich".
- 18.2.261 last2 "Dougherty".
- 18.2.261 pages "261–274".
- 18.2.261 title "Probabilistic Boolean Networks: A Rule-based Uncertainty Model for Gene Regulatory Networks".
- 18.2.261 url "http://bioinformatics.oxfordjournals.org/content/18/2/261".
- 18.2.261 volume "18".